# SDR SWAA2023060956861

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 35,297 hours, 16,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT REPORTS FED ENTRY DOOR SLIDE HAS EXTRA MATERIAL STICKING OUT OF THE BOTTOMJ OF CONTAINER<[01] REPOSITIONED SLIDE AS REQUIRED PER AMM 25-66-01 AND 725-61-06
